Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 8, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 19, 2017, 4:40 AM CDT for Nolan County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 4:40 AM CDT (09:40 UTC)
- Expired
- May 19, 2017, 7:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Nolan County, TX
The radar
The Dyess AFB radar (KDYX), 108 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4527 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
061
WGUS54 KSJT 190940
FFWSJT
TXC353-191230-
/O.NEW.KSJT.FF.W.0008.170519T0940Z-170519T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Angelo TX
440 AM CDT FRI MAY 19 2017
The National Weather Service in San Angelo has issued a
* Flash Flood Warning for...
Nolan County in west central Texas...
* Until 730 AM CDT
* At 436 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen in western locations of Nolan County, and
additional thunderstorms continue to move into the area. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Sweetwater, Roscoe, Nolan, Maryneal, Wastella, Champion, Us-
84 Near The Nolan-
Fisher County Line, The Intersection Of Highway 70 And Ranch Road
53, Lake Sweetwater, The Intersection Of Ranch Road 608 And Highway
147, Camp Boothe Oaks and I-20 Near The Nolan-
Mitchell County Line.
This includes the following low water crossings ...
FM 2035 crossing Bitter Creek...
On frontage roads along Interstate 20...
County Road 143 crossing Idlewild Creek...
County Road 180 crossing Bear Creek and
crossings along County Road 226.
Do not drive through these low water crossings or any other
low water crossing with water flowing across the roadway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3252 10015 3218 10015 3213 10066 3252 10066
3253 10062
$$
snWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 19, 3:57 AM CDT, 43 minutes earlier.
Area forecast discussion, May 19, 3:57 AM CDT, 43 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 357 AM CDT Fri May 19 2017 .SHORT TERM... (Today and Tonight) Ongoing convection early this morning in the western Big Country has prompted Severe Thunderstorm Watch 244 that is valid through 9 AM. Currently, we have one severe thunderstorm in southwestern Nolan County with more severe convection moving in from the west. Primary concerns are large hail and damaging winds, although an isolated tornado or two cannot be ruled out, and one tornado warning has already been issued to the west of our area. PoPs for this morning reflect the current convection that is expected to persist into the morning hours past 12Z. Expect much of these thunderstorms to weaken and dissipate by late morning. Additional shower and thunderstorm activity is possible farther east and south this afternoon. Tonight a cold front will move south through the area, bringing a chance for showers and thunderstorms to much of the area. The best chances will be east of a Haskell, to Abilene, to Junction line. The southern extent of shower and thunderstorm chances depends on the speed of the front as it moves south. With convection expected to accompany the cold front, the effective front will likely move to the south a little faster than models indicate, thus have likely chances as far south as the I-10 corridor. Severe weather will be possible with these storms overnight, with large hail and damaging winds being the main hazards. Expect another warm day with highs in the mid to upper 80s, and muggy overnight lows in the upper 50s to mid 60s. .LONG TERM... On Saturday, a cold front will be south of the forecast area, with north winds of 10 to 15 mph. The best PoPs will be across the southern half of the forecast area, with rain chances slowly pushing south of the area Saturday night into Sunday morning. Cooler temperatures are forecast behind the front, with highs mainly in the mid to upper 70s. The cold front will sag farther south on Sunday, with the better rain chances shifting south of the forecast area. Slight chance/low end chance PoPs were continued for the southern half of the region. For the first part of next week, a large upper level trough will move across the Plains. Both the GFS and ECMWF indicate a disturbance moving across the region Sunday night into Monday, resulting in shower and thunderstorm development, especially across the southern half of the forecast area. A cold front will then move south through the region late Monday into Tuesday, resulting in another chance of showers and thunderstorms. Cooler temperatures are expected behind the front along with gusty north winds. Temperatures will be below normal for the first half of the week, with highs mainly in the upper 70s to lower 80s and overnight lows in the upper 50s to lower 60s. A slow warm up will ensue for latter part of the work week. && .PRELIMINARY POINT TEMPS/POPS... Abilene 84 58 76 56 / 50 60 20 20 San Angelo 88 62 78 59 / 50 50 30 40 Junction 86 66 79 61 / 40 60 60 60 Brownwood 84 63 76 57 / 40 60 40 40 Sweetwater 87 56 75 55 / 60 40 10 10 Ozona 88 62 79 59 / 50 50 40 50 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 20/Daniels
Hazardous weather outlook, May 19, 4:40 AM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 440 AM CDT Fri May 19 2017 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-200945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 440 AM CDT Fri May 19 2017 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight Thunderstorms will be possible today and tonight across much of West Central Texas. Some of these storms may become strong to severe, with large hail, damaging winds, isolated tornadoes, and dangerous lightning being the main hazards. In addition, locally heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will be possible across much of West Central Texas Saturday through Tuesday. The main hazards will be dangerous lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight.
In the hours before
Local storm report, May 18, 11:43 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
1143 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL CREWS 31.93N 99.78W
05/18/2017 E2.75 INCH RUNNELS TX BROADCAST MEDIA
0448 PM HAIL NOVICE 31.99N 99.62W
05/18/2017 E1.25 INCH COLEMAN TX TRAINED SPOTTER
HALF DOLLAR SIZE HAIL WAS REPORTED.
0452 PM HAIL NOVICE 31.99N 99.62W
05/18/2017 E1.50 INCH COLEMAN TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL WAS REPORTED.
0508 PM HAIL 4 SE NOVICE 31.95N 99.58W
05/18/2017 E1.25 INCH COLEMAN TX BROADCAST MEDIA
HALF DOLLAR SIZE HAIL WAS REPORTED.
0525 PM HAIL EULA 32.34N 99.56W
05/18/2017 E1.75 INCH CALLAHAN TX LAW ENFORCEMENT
0528 PM HAIL CLYDE 32.40N 99.50W
05/18/2017 E1.00 INCH CALLAHAN TX PUBLIC
HAIL UP TO QUARTER SIZE WAS REPORTED.
0531 PM HAIL 4 ENE HAMBY 32.55N 99.57W
05/18/2017 E1.75 INCH SHACKELFORD TX BROADCAST MEDIA
0532 PM HAIL 7 N COLEMAN 31.93N 99.43W
05/18/2017 E2.50 INCH COLEMAN TX STORM CHASER
HAIL ALSO TOOK OUT WINDSHIELD
0535 PM HAIL 6 NE SILVER VALLEY 32.02N 99.48W
05/18/2017 E1.75 INCH COLEMAN TX TRAINED SPOTTER
GOLBALL SIZE HAIL WAS REPORTED ON THE SOUTH SIDE OF
LAKE COLEMAN.
0548 PM TSTM WND DMG 6 NE SILVER VALLEY 32.02N 99.48W
05/18/2017 COLEMAN TX TRAINED SPOTTER
WIND DAMAGE WAS REPORTED TO CARPORTS AND CANOPIES OF
RESIDENCES AT LAKE COLEMAN. ROOF SHINGLE DAMAGE WAS ALSO
REPORTED.
0704 PM HAIL CROSS CUT 32.03N 99.13W
05/18/2017 E1.00 INCH BROWN TX AMATEUR RADIO
QUARTER SIZE HAIL WAS REPORTED.
0711 PM HAIL CROSS PLAINS 32.13N 99.17W
05/18/2017 E1.75 INCH CALLAHAN TX LAW ENFORCEMENT
0714 PM FUNNEL CLOUD CROSS CUT 32.03N 99.13W
05/18/2017 BROWN TX TRAINED SPOTTER
SPOTTER REPORT RELAYED TO S.O.
0716 PM HAIL CROSS PLAINS 32.13N 99.17W
05/18/2017 E1.75 INCH CALLAHAN TX LAW ENFORCEMENT
0727 PM HAIL CROSS CUT 32.03N 99.13W
05/18/2017 E1.00 INCH BROWN TX AMATEUR RADIO
QUARTER SIZE HAIL WAS REPORTED.
0739 PM TSTM WND DMG 3 S CROSS CUT 31.99N 99.13W
05/18/2017 BROWN TX TRAINED SPOTTER
POWER LINES AND POWER POLES WERE BLOWN DOWN. LARGE
TREES ALSO DOWN.
0804 PM TORNADO 3 NW MAY 32.01N 98.96W
05/18/2017 BROWN TX AMATEUR RADIO
CONFIRMED REPORT OF A TORNADO ON THE GROUND.
0804 PM TORNADO 1 SE MAY 31.97N 98.91W
05/18/2017 BROWN TX AMATEUR RADIO
TIME OF REPORTE CORECTED TO 804 PM. TRAINED SPOTTER
REPORTED A TORNADO 1/8 TO 1/4 MILE WIDE AND LOCATED 1
MILE SOUTHEAST OF MAY.
0818 PM TORNADO N MAY 31.98N 98.92W
05/18/2017 BROWN TX AMATEUR RADIO
A TORNADO WAS REPORTED IN THE VICINITY OF THE TOWN OF
MAY ON HIGHWAY 183.
1001 PM HAIL BLACKWELL 32.09N 100.32W
05/18/2017 E1.00 INCH NOLAN TX PUBLIC
QUARTER SIZE HAIL WAS REPORTED.
&&
EVENT NUMBER SJT1700078 SJT1700068 SJT1700069 SJT1700070 SJT1700071
SJT1700072 SJT1700076 SJT1700073 SJT1700074 SJT1700075 SJT1700077
SJT1700079 SJT1700081 SJT1700080 SJT1700082 SJT1700083 SJT1700084
SJT1700086 SJT1700085 SJT1700087
19Special weather statement, May 19, 12:21 AM CDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1221 AM CDT FRI MAY 19 2017
TXZ127-128-190615-
Callahan TX-Taylor TX-
1221 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALLAHAN AND SOUTHEASTERN
TAYLOR COUNTIES UNTIL 115 AM CDT...
At 1220 AM CDT, Doppler radar was tracking a strong thunderstorm near
Putnam, or 12 miles east of Baird, moving northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Putnam, Atwell, Dudley, Admiral, I-20 Near The Callahan-
Eastland County Line and The Intersection Of US-283 And Highway 36.
This includes Interstate 20 between Mile Markers 309 and 323.
LAT...LON 3213 9971 3219 9976 3237 9939 3252 9923
3251 9911 3217 9912
TIME...MOT...LOC 0520Z 232DEG 21KT 3245 9919
snSpecial weather statement, May 19, 1:18 AM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service San Angelo TX
118 AM CDT FRI MAY 19 2017
TXZ128-190715-
Callahan TX-
118 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALLAHAN COUNTY
UNTIL 215 AM CDT...
At 118 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Cross Plains, or 13 miles south of Baird, moving
east at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Cross Plains, Atwell, Admiral, The Intersection Of US-
283 And Highway 36 and Us-283 Near The Coleman-Callahan County Line.
LAT...LON 3208 9949 3218 9949 3228 9940 3235 9912
3208 9912
TIME...MOT...LOC 0618Z 262DEG 17KT 3221 9936
snSpecial weather statement, May 19, 2:36 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service San Angelo TX
236 AM CDT FRI MAY 19 2017
TXZ049-054-190830-
Fisher TX-Nolan TX-
236 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOLAN AND SOUTHERN
FISHER COUNTIES UNTIL 330 AM CDT...
At 236 AM CDT, Doppler radar was tracking a strong thunderstorm near
Roscoe, moving northeast at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hamlin, Roscoe, Roby, McCaulley, Sylvester, Wastella, Longworth,
Gannon, Busby, Capitola, I-20 Near The Nolan-
Mitchell County Line and Us-84 Near The Nolan-Fisher County Line.
This includes Interstate 20 between Mile Markers 229 and 231.
LAT...LON 3291 10015 3254 10015 3249 10043 3240 10066
3262 10066
TIME...MOT...LOC 0736Z 232DEG 20KT 3251 10057
snSpecial weather statement, May 19, 2:57 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service San Angelo TX
257 AM CDT FRI MAY 19 2017
TXZ054-065-190900-
Nolan TX-Coke TX-
257 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COKE AND NOLAN
COUNTIES UNTIL 400 AM CDT...
At 257 AM CDT, Doppler radar was tracking a strong thunderstorm near
Silver, or 14 miles north of Robert Lee, moving northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sweetwater, Roscoe, Silver, Maryneal, Champion, The Intersection Of
Highway 70 And Ranch Road 53, Lake Sweetwater, The Intersection Of
Ranch Road 608 And Highway 147 and Camp Boothe Oaks.
This includes Interstate 20 between Mile Markers 230 and 258.
A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.
LAT...LON 3201 10044 3201 10072 3209 10071 3209 10066
3232 10067 3241 10065 3251 10041 3253 10024
3253 10016 3252 10016
TIME...MOT...LOC 0757Z 203DEG 20KT 3209 10058
snSpecial weather statement, May 19, 3:59 AM CDT, 41 minutes before
Special Weather Statement National Weather Service San Angelo TX 359 AM CDT FRI MAY 19 2017 TXZ049-191000- Fisher TX- 359 AM CDT FRI MAY 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR FISHER COUNTY UNTIL 500 AM CDT... At 359 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Wastella, or 7 miles north of Roscoe, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Hamlin, Roby, McCaulley, Sylvester, Longworth, Gannon, Busby and Capitola. A severe thunderstorm watch remains in effect until 900 AM CDT for west central Texas. LAT...LON 3291 10015 3252 10015 3253 10066 3270 10066 TIME...MOT...LOC 0859Z 238DEG 23KT 3256 10053 sn
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:01 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Taylor | 44 min |
| May 18, 7:21 PM CDT | Tornado Warning | SJT | Brown | 39 min |
| May 18, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 45 min |
| May 18, 7:59 PM CDT | Tornado Warning | SJT | Brown | 31 min |
| May 18, 8:15 PM CDT | Tornado Warning | SJT | Brown | 45 min |
| May 18, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| May 18, 8:37 PM CDT | Tornado Warning | SJT | Brown | 38 min |
| May 18, 8:51 PM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman | 5 hr |
| May 18, 9:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 34 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 43 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Brown, San Saba | 28 min |
| May 18, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 46 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 45 min |
| May 18, 11:34 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 41 min |
| May 19, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 60 min |
| May 19, 12:21 AM CDT | Special Weather Statement | SJT | Callahan | 54 min |
| May 19, 12:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 49 min |
| May 19, 1:18 AM CDT | Special Weather Statement | SJT | Callahan | 57 min |
| May 19, 2:36 AM CDT | Special Weather Statement | SJT | Fisher | 54 min |
| May 19, 2:57 AM CDT | Special Weather Statement | SJT | Nolan | 63 min |
| May 19, 3:20 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 55 min |
| May 19, 3:59 AM CDT | Special Weather Statement | SJT | Fisher | 61 min |
| May 19, 4:11 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 49 min |
| May 19, 4:17 AM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 118 min |
| May 19, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 62 min |
| May 19, 5:03 AM CDT | Special Weather Statement | SJT | Jones | 57 min |
| May 19, 5:47 AM CDT | Special Weather Statement | SJT | Jones, Shackelford | 58 min |
| May 19, 5:49 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 41 min |
| May 19, 6:16 AM CDT | Areal Flood Advisory | SJT | Jones, Taylor | 119 min |
| May 19, 6:22 AM CDT | Special Weather Statement | SJT | Shackelford | 53 min |
| May 19, 6:34 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 26 min |
| May 19, 6:48 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 42 min |
| May 19, 7:56 AM CDT | Special Weather Statement | SJT | Fisher | 64 min |
| May 19, 8:04 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 41 min |
| May 19, 8:44 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| May 19, 9:20 AM CDT | Areal Flood Advisory | SJT | Fisher, Jones, Nolan | 3 hr |
| May 19, 9:29 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 46 min |
| May 19, 9:35 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 40 min |
| May 19, 9:40 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 50 min |
| May 19, 10:13 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 47 min |
| May 19, 10:21 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 39 min |
| May 19, 10:46 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 11:29 AM CDT | Special Weather Statement | SJT | Haskell, Jones | 46 min |
| May 19, 11:30 AM CDT | Areal Flood Warning | SJT | Fisher, Nolan | 6 hr |
| May 19, 11:34 AM CDT | Special Weather Statement | SJT | Sterling | 41 min |
| May 19, 11:54 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 51 min |
| May 19, 12:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 59 min |
| May 19, 12:31 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 12:46 PM CDT | Special Weather Statement | SJT | Taylor | 44 min |
| May 19, 12:54 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 51 min |
| May 19, 12:59 PM CDT | Special Weather Statement | SJT | Coke | 31 min |
| May 19, 1:17 PM CDT | Tornado Warning | SJT | Jones, Taylor | 28 min |
| May 19, 1:32 PM CDT | Special Weather Statement | SJT | Coke | 28 min |
| May 19, 1:53 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 67 min |
| May 19, 2:56 PM CDT | Special Weather Statement | SJT | Tom Green | 49 min |
| May 19, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 44 min |
| May 19, 3:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Taylor | 55 min |
| May 19, 3:24 PM CDT | Tornado Warning | SJT | Runnels, Taylor | 36 min |
| May 19, 3:34 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 41 min |
| May 19, 3:45 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 45 min |
| May 19, 3:55 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 50 min |
| May 19, 4:04 PM CDT | Tornado Warning | SJT | Runnels | 26 min |
| May 19, 4:10 PM CDT | Special Weather Statement | SJT | Taylor | 50 min |
| May 19, 4:30 PM CDT | Special Weather Statement | SJT | Runnels | 45 min |
| May 19, 4:32 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 28 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 36 min |
| May 19, 4:47 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 12 min |
| May 19, 4:51 PM CDT | Special Weather Statement | SJT | Fisher | 39 min |
| May 19, 4:53 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 48 min |
| May 19, 4:57 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 33 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 43 min |
| May 19, 5:07 PM CDT | Special Weather Statement | SJT | Taylor | 38 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 49 min |
| May 19, 5:23 PM CDT | Tornado Warning | SJT | Coleman, Concho, Runnels | 37 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 50 min |
| May 19, 5:34 PM CDT | Special Weather Statement | SJT | Haskell | 41 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 51 min |
| May 19, 5:40 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones | 50 min |
| May 19, 5:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 47 min |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.